ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community

ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community (http://www.addforums.com/forums/index.php)
-   Strattera (http://www.addforums.com/forums/forumdisplay.php?f=91)
-   -   Tolerance with Strattera? (http://www.addforums.com/forums/showthread.php?t=51667)

canukie 04-17-08 10:23 PM

Tolerance with Strattera?
 
Just wondering if people have experienced tolerance...by that I mean, have had Strattera stop working after a while. Any comments?

Grafter 04-17-08 11:00 PM

Re: Tolerance with Strattera?
 
I've been taking it almost four years now. Current Rx is 60mgX2/day.

My wife has noticed me becoming much more agitated, angry, quick-tempered, and impatient. As of the past few weeks I have become unbearably forgetful, absent-minded, and inattentive.

I've set up two appointments for the following week to see hwat's going on with me. My counselor, and a new psych. I'm not sure whether this is a behavioral issue or a chemical one. However, my intuition is telling me it's the meds wearing off.

A couple of years ago my Doc bumped me up to 120 from 60 because the 60 wasn't having much effect on my focus. That worked for awhile. Then I started getting to the point where I couldn't slow my mind down at night and he added Trazadone as a sleep aid.

Hmm, to answer your question, yes, I believe that the Strat is no longer working. But I'm not sure that a tolerance can be built up to it. I'll be asking in my appt's.

FWIW, Strattera has been extremely helpful for me over the past few years and worked very well in my case. For awhile I thought I got lucky and was able to keep everything in relatively good. I'm a bit disappointed that it may not be working anymore. But it's been a pretty good four years anyway.

canukie 04-18-08 08:33 PM

Re: Tolerance with Strattera?
 
Thank you Grafter. I hope you get things straightened out!

PI-ADHD 29 11-08-18 05:44 AM

Re: Tolerance with Strattera?
 
I'm 64 kg and taking 80 mg. I've started to feel the effect of drug is decreasing. Still I can focus well but not as good as before. Should i give time off and then restart? Or should i increase the dose?


All times are GMT -4. The time now is 01:32 PM.

Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums